# SDR SIMA200914502

- Difficulty date: May 25, 2009
- Submitted: May 25, 2009
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 18,515 hours, 16,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4141, DURING A ROUTINE  MAINTENANCE CHECK, FOUND EMERGENCY LIGHT FLOOR PROXIMITY STRIP (LEFT AFT) HAS BROKEN WIRES.  ISSUED MEL.  AIRCRAFT RETURNED TO SERVICE.
